# SDR COEA2010010901901

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22044005
- Part serial: 126252C
- Condition: Worn
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FLT 7584 RAP:  COCKPIT BECAME CONTAMINATED WITH SMOKE AFTER TAKEOFF.  AIRCRAFT RETURNED TO RAP AND LANDED WITHOUT INCIDENT.  NO INDICATION OF FIRE WAS OBSERVED.  MAINTENANCE REMOVED AND REPLACED AIR COOLING TURBINE.  AIRCRAFT RETURNED TO SERVICE.
